# SDR UALA2013040402232

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 43,184 hours, 17,480 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT AT ROW 24 LEFT INOPERATIVE.  REPLACED BALLAST AT ROW 24 LEFT PER MM, OK FOR SERVICE.
